Acta mathematica scientia,Series A ›› 2014, Vol. 34 ›› Issue (5): 1133-1143.
• Articles • Previous Articles Next Articles
SUN He-Jun
Received:
2013-06-20
Revised:
2014-03-10
Online:
2014-10-25
Published:
2014-10-25
Supported by:
国家自然科学基金(11001130)资助.
CLC Number:
SUN He-Jun. Inequalities for Lower Order Eigenvalues of the Folland-Stein Operator and Quadratic Polynomial Operator of the Kohn Laplacian[J].Acta mathematica scientia,Series A, 2014, 34(5): 1133-1143.
[1] Kohn J J. Boundaries of Complex Manifolds//Aeppli A. Proc Conf Complex Analysis (Minneapolis, 1964). Berlin: Springer Verlag, 1965: 81--94 |
[1] | Tan Shenyang, Huang Tiren, Liu Dajin. Estimates for Eigenvalues of the Operator in Divergence Form on H-Type Group [J]. Acta mathematica scientia,Series A, 2018, 38(3): 467-475. |
[2] | Wang Shengjun, Han Yazhou. Generalized Picone's Identity and Its Applications for Heisenberg-Greiner Operators [J]. Acta mathematica scientia,Series A, 2017, 37(5): 895-901. |
[3] | Luo Hua. Spectral Theory of Linear Weighted Sturm-Liouville Eigenvalue Problems [J]. Acta mathematica scientia,Series A, 2017, 37(3): 427-449. |
[4] | Liu Lijing, Liu Xiaochun. The Existence Theorem for a Qusi-Linear Elliptic Equations Involving Critical Sobolev Exponent on the Heisenberg Group [J]. Acta mathematica scientia,Series A, 2017, 37(3): 478-490. |
[5] | Zhang Shutao, Han Yazhou. An Application of the Method of Moving Sphere in the Heisenberg Group——Liouville Type Theorem of a Class of Semilinear Equations [J]. Acta mathematica scientia,Series A, 2017, 37(2): 278-286. |
[6] | Wu Hongxing, Wang Shenghua, Cheng Guofei. The Stability of a Transport Equations Solution with Abstract Boundary Condition in Slab Geometry [J]. Acta mathematica scientia,Series A, 2016, 36(4): 703-714. |
[7] | He Yue. New Estimates of Lower Bound for the First Eigenvalue on Compact Manifolds with Positive Ricci Curvature [J]. Acta mathematica scientia,Series A, 2016, 36(2): 215-230. |
[8] | Song Naiqi, Zhao Jiman. Strichartz Estimates for the Wave Equation with the Full-Laplacian on the Quaternion Heisenberg Group [J]. Acta mathematica scientia,Series A, 2016, 36(1): 90-116. |
[9] | Li Kun, Zheng Zhaowen. Spectral Properties for Sturm-Liouville Equations with Transmission Conditions [J]. Acta mathematica scientia,Series A, 2015, 35(5): 910-926. |
[10] | WANG Hua, Alatanchang, HUANG Jun-Jie. Multiplicity and Completeness of a Class of |Hamiltonian |Operators and Its Applications [J]. Acta mathematica scientia,Series A, 2014, 34(6): 1507-1517. |
[11] | LI Ding-Wu, LIU Wei, SHEN Jin-Rong, XIONG Hui-Jun. Left and Right Inverse Eigenpairs Problem on Disk of Reflexive Matrices [J]. Acta mathematica scientia,Series A, 2014, 34(6): 1542-1553. |
[12] | Leszek GASI′ NSKI, Nikolaos S. PAPAGEORGIOU. POSITIVE SOLUTIONS FOR PARAMETRIC EQUIDIFFUSIVE p-LAPLACIAN EQUATIONS [J]. Acta mathematica scientia,Series A, 2014, 34(3): 610-618. |
[13] | Wu Shi-Liang, LI Cui-Xia. Spectral Analysis on Some Discrete Systems From Maxwell Equations [J]. Acta mathematica scientia,Series A, 2014, 34(1): 109-114. |
[14] | QU Feng-Long, LI Xi-Liang. The Interior Transmission Problem for Isotropic Maxwell Equations and Some Estimates on the Index of Refraction [J]. Acta mathematica scientia,Series A, 2013, 33(6): 1178-1188. |
[15] | WANG Yu-Ping. Inverse Problem for Diffusion Operators from Interior Spectral Data [J]. Acta mathematica scientia,Series A, 2013, 33(6): 1189-1195. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||
Full text 38
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Abstract 67
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|